# SDR F3LA20050006

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 8,944 hours, 4,042 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 786A000012
- Part serial: 03852
- Condition: Failed
- Location: Te Flaps
- Part time: 8,944 hours, 4,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON APPROACH SELECTED FLAPS 2, ECAM: FLT CTL FLAPS STUCK AT 0 DEG.  RAN CHECK LISTS.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  SLATS EXTENDED VAPP 155.  PERFORMED TROUBLESHOOTING PER TSM 27-51-00-810-810.  REPLACED FLAP PCU PER AMM 27-54-51PB401.  FLAP SYSTEM OPERATION NORMAL.
